# SDR AWXA200500846

- Difficulty date: July 22, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 17,603 hours, 6,531 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

IAD - EMERGENCY LANDING - FLT 859 - DURING CLIMB-OUT OF IAD, NR 2 GEN DROPPED OFF LINE.  APU WAS ON MEL, INOPERATIVE.  CREW RESET THE GENERATOR AND DIVERTED INTO CMH FOR PRECAUTIONARY REASONS, LANDING WAS UNEVENTFUL.  MAINTENANCE RE-ISSUED APU MEL FOR BLEED AIR AND DIFFERED NR 2 ENGINE GENERATOR.  CONTINUED ONTO PHX WITHOUT FURTHER EVENTS. .
